The Cauchy integral in Cn for domains with minimal smoothness

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove Lp(bD)-regularity of the Cauchy-Leray integral for bounded domains D C Cn whose boundary satisfies the minimal regularity condition of class C1,1, together with a naturally occurring notion of convexity.

Original languageEnglish (US)
Pages (from-to)776-830
Number of pages55
JournalAdvances in Mathematics
Volume264
DOIs
StatePublished - Oct 20 2014

Fingerprint

Cauchy Integral
Regularity Conditions
Cauchy
Convexity
Bounded Domain
Smoothness
Regularity
Class

Keywords

  • Cauchy integral
  • Linearly convex domains
  • Strongly pseudo-convex domains
  • Szego projection
  • T(1) theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Cauchy integral in Cn for domains with minimal smoothness. / Lanzani, Loredana; Stein, Elias M.

In: Advances in Mathematics, Vol. 264, 20.10.2014, p. 776-830.

Research output: Contribution to journalArticle

@article{dc618010f5914d96aa320d7ff8b8c7d8,
title = "The Cauchy integral in Cn for domains with minimal smoothness",
abstract = "We prove Lp(bD)-regularity of the Cauchy-Leray integral for bounded domains D C Cn whose boundary satisfies the minimal regularity condition of class C1,1, together with a naturally occurring notion of convexity.",
keywords = "Cauchy integral, Linearly convex domains, Strongly pseudo-convex domains, Szego projection, T(1) theorem",
author = "Loredana Lanzani and Stein, {Elias M.}",
year = "2014",
month = "10",
day = "20",
doi = "10.1016/j.aim.2014.07.016",
language = "English (US)",
volume = "264",
pages = "776--830",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - The Cauchy integral in Cn for domains with minimal smoothness

AU - Lanzani, Loredana

AU - Stein, Elias M.

PY - 2014/10/20

Y1 - 2014/10/20

N2 - We prove Lp(bD)-regularity of the Cauchy-Leray integral for bounded domains D C Cn whose boundary satisfies the minimal regularity condition of class C1,1, together with a naturally occurring notion of convexity.

AB - We prove Lp(bD)-regularity of the Cauchy-Leray integral for bounded domains D C Cn whose boundary satisfies the minimal regularity condition of class C1,1, together with a naturally occurring notion of convexity.

KW - Cauchy integral

KW - Linearly convex domains

KW - Strongly pseudo-convex domains

KW - Szego projection

KW - T(1) theorem

UR - http://www.scopus.com/inward/record.url?scp=84905382054&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84905382054&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2014.07.016

DO - 10.1016/j.aim.2014.07.016

M3 - Article

VL - 264

SP - 776

EP - 830

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -